# SDR REXA2012050900716

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 23,992 hours, 20,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED CABIN HOT AND THEN SMOKE ODOR, CREW HAD NO WARNINGS, ECS PAGE SHOWED RIGHT PACK DUCT TEMP REACHED 59 DEG C, TURN OFF.  SWAPPED COMPRESSOR INLET DUCT FROM LEFT SIDE PER MOD IAW AMM 21-51-10.  OPS CHECK LEAK CHECKED GOOD.
